MathSciNet Relay Station
MathSciNet bibliographic data
MR2115258 (2005m:14019) 14E15 (14L15)
Malkin, Anton; Ostrik, Viktor; Vybornov, Maxim The minimal degeneration singularities in the affine Grassmannians. Duke Math. J. 126 (2005), no. 2, 233–249.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement